# SDR C2XA06IA101

- Difficulty date: June 18, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 9,240 hours, 7,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE INSPECTION, THE FORWARD EMERGENCY FLOOR LIGHT STRIPS 2 & 3 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
